# SDR ASAA2013031894196

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 37,433 hours, 15,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7024091007
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER ABOVE R1 DOOR HAS FALLEN OFF.  REPLACED THE EXIT SIGN LIGHT ASSY ABOVE THE R1 DOOR IAW MM 33-51-01. OPS CHECKED GOOD.
